Order affine completeness of lattices with Boolean congruence lattices

Kaarli, Kalle, Kuchmei, Vladimir . Czechoslovak Mathematical Journal 2006. 57 (4) :1049-1065

Locate this article in:

Bibtex

@article{CIS-221928,
  Author = {Kaarli, Kalle and Kuchmei, Vladimir},
  Title = {Order affine completeness of lattices with Boolean congruence lattices},
  Journal = {Czechoslovak Mathematical Journal},
  Volume = {57},
  Number = {4},
  Year = {2006},
  Pages = {1049--1065},
  Keywords = {order affine completeness, congruences of lattices, tolerances of lattices}
}

Similar articles